Q. Could you elaborate on auto-immune disorders in relation to the thymus and the condition known as Myasthenia Gravis? This condition results in weakened muscles due to faulty transmission of nerve impulses across nerve and muscle junctions. It’s a rare condition mainly affecting women. The thymus can sometimes develop a growth and is sometimes removed, so the blood and lymph are affected and the body loses it’s natural defense. Drug treatment with steroids helps but of course has nasty side effects. Your thoughts on the deeper underlying causes would be very much appreciated. I’m asking on behalf of someone dear, who I’m working with, along side conventional treatment.
A. The thymus is the gateway between inner and outer realities. Auto-immune disorders have to do with the inner war between the passive and the active. The inner reality that is so seldom brought to it’s full capacity is the place where the subtle nuances through the inner senses of Infinite intent are received. The outer reality then interprets them into action. Auto-immune diseases come from either despising our humanness or our physicality (some religious backgrounds teach of the unworthiness of the flesh and Eastern religions seek to escape it through expansion). It should instead be considered a unique perspective of the Infinite examining Itself – the perspective of inspiration of Self-inspiration. It is therefore necessary that time is taken for stillness. Examine deprecating feelings towards the body and feelings of unworthiness, and take the time to see the value of the body, sending appreciation and praise into various areas of the body (the genitals as well as the physical shape of the body are areas where self hatred is present). Learning to take time to listen to the inner senses is vital and getting rid of self-destructive feelings because of hopelessness is another worthwhile endeavor for anyone who has an auto-immune disorder. If steroids have been taken, it is very important that the 5-month purification and detoxification program should be done every time they are taken as the ‘nasty side effects’ of the steroids will be present and only worsen over the years.